Abnormal bleeding after taking plan b

Patient

Q: I took plan b on December 4th while taking my birth control in fear that the birth control alone wouldn't keep me from being pregnant. I also had my period that week till the 7th but it is now the 15th and I'm still bleeding. Should I be worried?

Symptoms:  Bleeding in sometimes large amounts but most of the time low flow.
Doctor

A:   Hello,
The withdrawal bleed you are going through is secondary to both oc pill and plan b together, lets understand it this way. It may sometimes cause excessive bleeding and involve clots as well . However if the bleeding is prolonged then it can be controlled or stopped with the use of anti-fibrinolytics twice a day for 3 days. You may visit your physician and discuss the option and take an informed decision.

I hope i have answered your query,
wishing you health,
regards

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews